MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA D-VAPOR; ANESTHESIA UNIT VAPORIZERS

DRÄGERWERK AG & CO. KGAA D-VAPOR; ANESTHESIA UNIT VAPORIZERS
Model Number M35500
Medical Device Problem Codes Leak/Splash (1354); Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that there was an anesthetic agent release during filling of the device and that the operator was exposed to the evaporating substance.It is currently not known if this led to an injury or not.(the substance has the potential to cause serious eye and skin irritations.).
 
Additional Manufacturer Narrative
The device was inspected and tested in the workshop of the local dräger s&s organization whereby no indication for the potential presence of a device malfunction could be found.The device passed all tests and was returned to use.The case was attributed to operator misbehavior during the filling procedure.The owner/operator responded that his local organization could not identify the person in the hospital who was exposed to the substance.Hence, the exact circumstances of occurrence for the agent release could not be determined, the same applies for potential clinical symptoms as well as for health impact.At least no injury was explicitly reported.The owner/operator responded that his local organization could not identify the person in the hospital who was exposed to the substance.Hence, the exact circumstances of occurrence for the agent release could not be determined, the same applies for potential clinical symptoms as well as for health impact.At least no injury was explicitly reported.Dräger has received 1 similar case report in the recent four years.There was no product issue was identified as well and thus, operator misbehavior during filling was considered to be the factor that contributed to the event.The filling procedure is described in detail in the ifu.
 
Event or Problem Description

Brand Name
D-VAPOR
Common Device Name
ANESTHESIA UNIT VAPORIZERS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21975053
Report Number9611500-2025-00228
Device Sequence Number9197828
Product Code CAD
UDI-Device Identifier04048675225195
UDI-Public(01)04048675225195(11)210416(93)M35500-47
Combination Product (Y/N)N
PMA/510(K) Number
K042276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM35500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown